# SDR CALA2013040300188

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 46,418 hours, 14,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3311
- Condition: Dented
- Location: Bs 1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST CHECK WALK AROUND, FOUND A DENT & GOUGE AT THE STAB TRIM ACCESS DOOR BS 1051.  PERFORMED REPAIR IAW SRM 53-00-01, REPAIR 3.
